Alert archive / Pennsylvania / Areal Flood Advisories in 2011

Areal Flood Advisory 182, NWS Philadelphia/Mount Holly

September 11, 2011Carbon County, Monroe County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at Sep 11, 2011, 2:00 AM EDT for Carbon County, Monroe County, Pennsylvania. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Sep 11, 2011, 2:00 AM EDT (06:00 UTC)
Expired
Sep 11, 2011, 5:00 AM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Carbon County, PA, Monroe County, PA

The radar

The Binghamton radar (KBGM), 130 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 6.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2011-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2011-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1193 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

435 
WGUS81 KPHI 110600
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
200 AM EDT SUN SEP 11 2011

PAC025-089-110900-
/O.NEW.KPHI.FA.Y.0182.110911T0600Z-110911T0900Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARBON PA-MONROE PA-
200 AM EDT SUN SEP 11 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  NORTHEASTERN CARBON COUNTY IN NORTHEAST PENNSYLVANIA...
  MONROE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 500 AM EDT

* AT 157 AM EDT...NATIONAL WEATHER SERVICE RADAR SHOWED
  THUNDERSTORMS WITH HEAVY DOWNPOURS DROPPING IN EXCESS OF AN INCH
  OF RAIN ON GROUNDS THAT REMAINED WET FROM PREVIOUS RAINFALL.
  RUNOFF WILL CAUSE FLOODING OF SOME URBANIZED AREAS AND SMALL 
  STREAMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. IT IS ESPECIALLY DIFFICULT TO GAUGE THE DEPTH OF FLOOD 
WATERS AT NIGHT. 

&&

LAT...LON 4124 7513 4116 7516 4115 7509 4112 7507
      4084 7542 4087 7561 4102 7556 4113 7565
      4122 7556 4125 7550 4125 7531 4126 7514

$$

MPD

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Sep 10, 9:26 PM EDT, 4 hours 34 minutes earlier.

Area forecast discussion, Sep 10, 9:26 PM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
926 PM EDT SAT SEP 10 2011

.SYNOPSIS...
A PERSISTENT MID LEVEL LOW ASSOCIATED WITH THE REMAINS OF TROPICAL
STORM LEE WILL EVENTUALLY WEAKEN AS IT MOVES SLOWLY EAST FROM THE
LOWER OHIO VALLEY. IT WILL MOVE OFF THE MID ATLANTIC COAST LATE
MONDAY OR MONDAY NIGHT. A COLD FRONT, APPROACHING FROM THE WEST,
WILL CROSS OUR AREA TUESDAY NIGHT INTO WEDNESDAY. A LARGE COOL
CANADIAN HIGH PRESSURE SYSTEM WILL THEN DROP INTO THE UPPER
MIDWEST AND BUILD GRADUALLY EASTWARD, REACHING OUR AREA FRIDAY
INTO SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A FEW ISOLATED SHOWERS/TSTMS CONTINUE ACROSS NE MD AND SE ACROSS
CENTRAL DELAWARE. SMALL CHC POPS ARE IN THE GRIDS FOR THE NEXT FEW
HOURS TO COVER THIS. SKIES ARE MOSTLY CLR TO PARTLY CLOUDY IN MOST
OTHER AREAS. PATCHY FOG WILL DEVELOP LATER TONIGHT.

SKIES WILL BE PARTLY CLOUDY EARLY TONIGHT BUT, WITH AN ONSHORE
MOIST FLOW, MANY AREAS WILL BECOME MOSTLY CLOUDY LATER IN THE
NIGHT. THIS CLOUD COVER WILL HELP KEEP TEMPERATURES FROM DROPPING
TOO LOW WITH READINGS RANGING FROM THE MID 50S IN THE NORTHERN
MOUNTAINS TO THE MID 60S IN THE SOUTHERN COASTAL AREAS.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
SUNDAY WILL TURN OUT TO BE VERY SIMILAR TO TODAY, WITH CLOUDS IN
THE MORNING AND BREAKS OF SUN IN THE AFTERNOON. THERE WILL STILL
BE A SLIGHT CHANCE OF SHOWERS IN THE MORNING. BY THE AFTERNOON,
THE THREAT OF SHOWERS/TSTMS WILL BE INCREASING TO THE CHANCE
CATEGORY AS THE WEAKENING UPPER TROUGH TO OUR WEST MOVES EVER SO
SLOWLY CLOSER. RAINFALL AMOUNTS WILL AGAIN BE ON THE LIGHT SIDE,
GENERALLY 1/10 TO 1/4 INCH. BUT AS ALWAYS WHEN TSTMS ARE POSSIBLE,
THERE COULD BE LOCALLY HIGHER AMOUNTS. WITH AN ONSHORE FLOW
SLIGHTLY STRONGER THAN TODAY, HIGH TEMPERATURES MAY BE A FEW
DEGREES LOWER, ONLY REACHING THE 70S IN MOST SECTIONS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
TO START THE LONG TERM PERIOD, A MID LEVEL TROUGH ASSOCIATED WITH
THE REMAINS OF TROPICAL STORM LEE WILL BE SLOWLY PROGRESSING ACROSS
THE OHIO VALLEY AND EASTWARD INTO OUR REGION. MODEL GUIDANCE DEPICTS
THIS FEATURE NOT COMPLETELY CLEARING THE COAST UNTIL MONDAY. THE NAM
IS A BIT FASTER WITH THE MOVEMENT OF THIS SYSTEM VERSUS THE GFS.
WITH THIS FEATURE STILL TRACKING THROUGH THE REGION AND WITH ENOUGH
REMAINING MOISTURE IN PLACE, CHANCE POPS WERE MAINTAINED FOR MUCH OF
THE FORECAST AREA THROUGH SUNDAY NIGHT. PRECIP COVERAGE IS EXPECTED
TO BE LESS ACROSS THE AREA DURING MONDAY, BUT SLIGHT CHANCE POPS
WERE KEPT AT THIS TIME WITH THE PASSAGE OF THE MID LEVEL TROUGH.

WITH WEAK SURFACE HIGH PRESSURE SPREADING TOWARD THE REGION DURING
MONDAY AND TUESDAY, A DRY PERIOD IS EXPECTED FROM MONDAY NIGHT
THROUGH MOST OF TUESDAY. HOWEVER, A SLOW MOVING COLD FRONT WILL BE
APPROACHING THE AREA BY TUESDAY NIGHT. AT THIS TIME, DIFFERENCES
REMAIN IN THE TIMING AND PROGRESSION OF THIS FRONT BETWEEN THE NAM,
GFS, AND EURO. THE COLD FRONT IS NOT EXPECTED TO CLEAR THE AREA
UNTIL WEDNESDAY NIGHT OR PERHAPS EVEN EARLY THURSDAY, AND CONFIDENCE
REMAINS LOW. BY THURSDAY, HOWEVER, A STRONG CANADIAN HIGH PRESSURE
SYSTEM WILL BE BUILDING DOWN INTO THE UPPER MIDWEST AND GREAT LAKES
REGIONS. WITH THIS HIGH PRESSURE THEN SPREADING INTO THE MID
ATLANTIC FOR THE REMAINDER OF THE WEEK AND THE START OF NEXT
WEEKEND, A DRY AND MUCH COOLER PERIOD IS FORECAST. BELOW NORMAL
TEMPERATURES ARE EXPECTED IN THIS TIME-FRAME, AND HPC GUIDANCE WAS
ACCEPTED AND USED.

&&

.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
MOSTLY VFR CONDITIONS AND LIGHT WINDS EARLY TONIGHT. WHAT LITTLE
WIND WE WILL ENCOUNTER TONIGHT WILL BE FROM AN ONSHORE DIRECTION.
THAT MEANS MORE LOW LEVEL MOISTURE AND THE POSSIBILITY OF LOW
CLOUDS AND FOG DURING THE EARLY MORNING AND PRE-DAWN HOURS. WHILE
SOME TAF SITES WILL REMAIN VFR THROUGH THE NIGHT, OTHERS COULD
DROP TO MVFR OR EVEN IFR FOR SEVERAL HOURS PRIOR TO SUNRISE. THERE
COULD ALSO BE A FEW SHOWERS IS THE AREA, MAINLY BEFORE MIDNIGHT,
WHERE LOWER CONDITIONS COULD BE ENCOUNTERED. BY MID OR LATE
MORNING SUNDAY, THE LOW CLOUDS AND FOG WILL BE DISSIPATING AND VFR
CONDITIONS SHOULD RETURN. BUT THEN THE THREAT FOR SHOWERS/TSTMS,
WITH LOWERED CIGS/VSBYS, WILL BE INCREASING AS THE DAY GOES ON.
LIGHT NE WINDS IN TE MORNING WILL BECOME E OR EVEN SE LATER IN THE
DAY.

OUTLOOK...
GENERALLY VFR CONDITIONS ARE EXPECTED SUNDAY NIGHT INTO MONDAY,
ALTHOUGH SOME BRIEF PERIODS OF MVFR CONDITIONS MAY BE POSSIBLE IN
ANY LINGERING SHWR/TSTM ACTIVITY ASSOCIATED WITH A PASSING TROUGH.
WEAK HIGH PRESSURE SHOULD PROVIDE VFR CONDITIONS FOR TUESDAY. A COLD
FRONT WILL BE PASSING THROUGH THE AREA FROM TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT, AND LOWERED CEILINGS AND VISIBILITIES CAN BE
EXPECTED AT TIMES IN SHWR/TSTM ACTIVITY. A RETURN TO VFR CONDITIONS
IS EXPECTED ON THURSDAY.

&&

.MARINE...
CONDITIONS ARE RATHER TRANQUIL ON OUR WATERS THIS EVENING AND
WILL REMAIN SO THROUGH SUNDAY. WITH THE LIGHT WINDS, WIND WAVES
ARE A FOOT OR LESS. LONG PERIOD SWELLS ARE CONTINUING ON THE OCEAN
BUT SHOULD BE WEAKENING LATER TONIGHT INTO SUNDAY.

OUTLOOK...
SEAS AND WINDS OVER THE COASTAL WATERS ARE ANTICIPATED TO BE BELOW
ADVISORY CRITERIA FROM MONDAY THROUGH TUESDAY. A COLD FRONT IS
EXPECTED TO NEAR THE WATERS DURING WEDNESDAY, FOLLOWED BY A STRONG
HIGH PRESSURE SYSTEM MOVING EASTWARD ON THURSDAY. THE PRESSURE
GRADIENT BETWEEN THESE SYSTEMS, ALONG WITH TROPICAL CYCLONE MARIA
OUT IN THE ATLANTIC, MAY ELEVATE SEAS AND/OR WINDS TO ADVISORY
LEVELS FOR THE MIDDLE TO END OF THE WEEK.

&&

.TIDES/COASTAL FLOODING...
A COASTAL FLOOD ADVISORY CONTINUES ALONG THE TIDAL DELAWARE
RIVER UNTIL 300 AM SUNDAY.

&&

.RIP CURRENTS...
A LOW RISK OF RIP CURRENTS IS EXPECTED SUNDAY, AS THE EFFECTS OF
HURRICANE KATIA FINALLY LESSEN.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY UNTIL 3 AM EDT SUNDAY FOR PAZ070-071.
NJ...COASTAL FLOOD ADVISORY UNTIL 3 AM EDT SUNDAY FOR NJZ017>019.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...RPW
NEAR TERM...O'HARA/RPW
SHORT TERM...RPW
LONG TERM...KLINE
AVIATION...KLINE/O'HARA/RPW
MARINE...KLINE/O'HARA/RPW
TIDES/COASTAL FLOODING...PO
RIP CURRENTS...RPW
Hazardous weather outlook, Sep 10, 6:02 PM EDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
602 PM EDT SAT SEP 10 2011

NJZ001-007>010-012-013-015-016-020>023-027-PAZ054-055-060>062-068-
069-112215-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
MONTGOMERY-BUCKS-
602 PM EDT SAT SEP 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ017>019-PAZ070-071-112215-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-
602 PM EDT SAT SEP 10 2011

...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 3 AM
EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-PAZ067-112215-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-CHESTER-
602 PM EDT SAT SEP 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS SUNDAY AND
SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-112215-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
602 PM EDT SAT SEP 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-112215-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
602 PM EDT SAT SEP 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 10, 8:07 PM EDT, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
807 PM EDT SAT SEP 10 2011

DEZ001-002-MDZ012-015-110100-
KENT MD-KENT DE-NEW CASTLE DE-QUEEN ANNE'S MD-
807 PM EDT SAT SEP 10 2011

...SHOWERS AND SCATTERED THUNDERSTORMS PRODUCING HEAVY RAINFALL...

SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT EASTERN
KENT COUNTY AND EASTERN QUEEN ANNE'S COUNTY IN MARYLAND AND SOUTHERN
NEW CASTLE COUNTY AND NORTHERN KENT COUNTY IN DELAWARE THIS EVENING.
A PERIOD OF HEAVY RAIN IS LIKELY AND IT MAY RESULT IN FLOODING OF
ROADWAYS AND AREAS OF POOR DRAINAGE.

IF YOU WILL BE DRIVING IN THE AREA, BE PREPARED FOR REDUCED
VISIBILITY DUE TO THE HEAVY RAIN. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS.

IOVINO
Special weather statement, Sep 10, 9:06 PM EDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
906 PM EDT SAT SEP 10 2011

DEZ002-110215-
KENT-
INCLUDING THE CITY OF...DOVER
906 PM EDT SAT SEP 10 2011

...SHOWERS AND SCATTERED THUNDERSTORMS PRODUCING HEAVY RAIN...

SHOWERS AND SCATTERED THUNDERSTORMS WITH HEAVY RAIN EXTENDED
ACROSS NORTHERN KENT COUNTY IN DELAWARE AT 900 PM. THE SHOWERS AND
THUNDERSTORMS WERE DRIFTING TO THE SOUTHEAST TOWARD DOVER.
RAINFALL AMOUNTS OF AN INCH OR TWO ARE POSSIBLE IN A SHORT PERIOD
OF TIME. THE HEAVY RAIN MAY RESULT IN FLOODING OF ROADWAYS AND
AREAS OF POOR DRAINAGE.

IF YOU WILL BE DRIVING IN THE AREA, BE PREPARED FOR REDUCED
VISIBILITY DUE TO THE HEAVY RAIN. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT
IS.

IOVINO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 4:01 AM EDTCoastal Flood AdvisoryPHIDelaware, Philadelphia12 hr
Sep 11, 7:30 PM EDTCoastal Flood AdvisoryPHIDelaware, Philadelphia10 hr
Sep 11, 7:55 PM EDTAreal Flood AdvisoryPHIBerks3 hr

Nearby

Areal Flood Advisories in Pennsylvania, 2011Every areal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.